Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 92, NWS Dodge City, KS

May 23, 2008Ellis County, Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2008, 4:58 AM CDT for Ellis County, Trego County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2008, 4:58 AM CDT (09:58 UTC)
Expired
May 23, 2008, 5:45 AM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Ellis County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 140 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:10 AM CDTHAIL 1Hays, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
1.9
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 230958
SVRDDC
KSC051-195-231045-
/O.NEW.KDDC.SV.W.0092.080523T0958Z-080523T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
458 AM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLIS COUNTY IN CENTRAL KANSAS.
  EASTERN TREGO COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 545 AM CDT

* AT 456 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES WEST OF ANTONINO...MOVING NORTHEAST AT 46
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANTONINO...
  ELLIS...
  YOCEMENTO...
  CATHARINE...
  RURAL RESIDENCES OF EASTERN TREGO AND ELLIS COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

LAT...LON 3912 9959 3913 9908 3870 9936 3870 9975
TIME...MOT...LOC 0958Z 205DEG 40KT 3875 9952

$$

KRUSE
2 follow-up statements
000 
WWUS53 KDDC 231012
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
512 AM CDT FRI MAY 23 2008

KSC051-195-231045-
/O.CON.KDDC.SV.W.0092.000000T0000Z-080523T1045Z/
TREGO KS-ELLIS KS-
512 AM CDT FRI MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR ELLIS AND EASTERN TREGO COUNTIES...

AT 510 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 3 MILES SOUTHWEST
OF YOCEMENTO...MOVING NORTHEAST AT 46 MPH.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

LAT...LON 3912 9959 3913 9908 3870 9936 3870 9975
TIME...MOT...LOC 1012Z 205DEG 40KT 3889 9944

$$

KRUSE
000 
WWUS53 KDDC 231043
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
543 AM CDT FRI MAY 23 2008

KSC051-195-231053-
/O.EXP.KDDC.SV.W.0092.000000T0000Z-080523T1045Z/
TREGO KS-ELLIS KS-
543 AM CDT FRI MAY 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR ELLIS AND EASTERN TREGO
COUNTIES EXPIRES AT 545 AM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER EASTERN TREGO AND ELLIS COUNTIES.

LAT...LON 3912 9959 3913 9908 3870 9936 3870 9975
TIME...MOT...LOC 1043Z 239DEG 16KT 3901 9928

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:14 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 23, 3:14 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
314 AM CDT FRI MAY 23 2008

.DISCUSSION...

DAYS 1-2...

IT APPEARS TODAY WILL BE A REPEAT OF THURSDAY. FIRST CHALLENGE
WILL BE HOW LONG TO KEEP MORNING THUNDERSTORMS GOING. AS EXPECTED
NOCTURNAL ELEVATED STORMS DEVELOPED SHORTLY AFTER 2 AM AS THE LOW
LEVEL JET INCREASED. ACTIVITY WILL DIMINISH SHORTLY AFTER SUNRISE
AND SHOULD BE LIMITED TO MY NORTHEAST CWA BY THAT TIME.

LATER TODAY THE DRYLINE WILL ONCE AGAIN BECOME THE FOCUS FOR
SEVERE THUNDERSTORM DEVELOPMENT. WHAT IS DIFFERENT TODAY IS THAT
THE UPPER LEVEL WINDS (20H) WILL BE MUCH STRONGER THAN THURSDAY.
ABUNDANT LOW LEVEL MOISTURE WITH TDS WELL INTO THE 60S SHOULD BE
PRESENT BY MAX HEATING. THE CAP MAY NOT BE AS STRONG AS MID-LEVEL
TEMPS HAVE COOLED A LITTLE. THE MODELS MAY BE TRYING TO MIX THE
DRY AIR TOO FAR EAST AGAIN. REGARDLESS, ANY STORM THAT GETS GOING
WILL HAVE THE POTENTIAL TO BECOME TORNADIC...ESPECIALLY FROM DDC
TO HAYS/WAKEENEY.

SATURDAY MAY HAVE ANOTHER REPEAT ALTHOUGH ITS LESS CLEAR ON THE
WIND PROFILE AND LOCATION OF THE DRY LINE. WILL KEEP THE PREVIOUS
FORECAST INTACT FOR THIS PERIOD.

FINALLY IT APPEARS THAT THE WESTERN SIX COUNTIES WILL ONCE AGAIN
EXPERIENCE SIGNIFICANT DRYING AND GUSTY WINDS. THUS, A RED FLAG
WARNING WILL BE IN PLACE. SURFACE WINDS SHOULD MAKE WIND ADVISORY
CRITERIA ACROSS THE WESTERN THIRD OF MY AREA...AGAIN MUCH LIKE THURSDAY.

DAYS 3-7...

FORECAST CHALLENGES IN THIS EXTENDED PERIOD ARE CHANCES FOR SEVERE
THUNDERSTORMS SUNDAY AND MONDAY THEN HIGH TEMPERATURES ON TUESDAY
WITH A GOOD COLD FRONT.

SOUTHWESTERLY MODERATE FLOW ALOFT WILL PERSIST INTO SUNDAY AND
MONDAY WITH GOOD MOISTURE STILL IN PLACE. COULD BE SOME SEVERE
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING IN THE EAST CWA
WITH THE BEST MOISTURE. A STRONG COLD FRONT DROPS DOWN ON TUESDAY
MORNING WITH 850MB TEMPS DROPPING INTO THE MID TEENS CELSIUS. HIGHS
IN THE UPPER 80S TO AROUND 90 STILL LOOK GOOD FOR SUNDAY AND MONDAY
THEN COOLING INTO THE LOW TO MID 80S ON TUESDAY AND POSSIBLY COLDER.
LOOK FOR A MAINLY DRY DAY ON WEDNESDAY WITH HIGH PRESSURE BUILDING
IN AND PLEASANT HIGHS IN THE UPPER 70S TO LOWER 80S.

.AVIATION...

LOOK FOR STRATUS THIS MORNING WITH MFVR CONDITIONS AND SCATTERED
THUNDERSTORMS. MORE WIDESPREAD SEVERE THUNDERSTORMS ARE THEN
EXPECTED BY EARLY AFTERNOON INTO THE EVENING WITH VFR CONDITIONS
EXCEPT IN THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  88  68  90  66 /  50  50  30  30
GCK  88  64  88  63 /  30  30  30  30
EHA  90  58  88  60 /  10  20  20  30
LBL  91  62  90  64 /  20  20  20  30
HYS  85  68  88  65 /  50  60  30  40
P28  88  70  91  66 /  30  40  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ TO 6 PM CDT /5 PM MDT/
THIS AFTERNOON FOR KSZ061-062-074-075-084-085.

WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM
CDT /7 PM MDT/ THIS EVENING FOR KSZ043-044-061>063-074>076-
084>086.

&&

FN07/06
Hazardous weather outlook, May 22, 12:10 PM CDT, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1210 PM CDT THU MAY 22 2008

KSZ030-031-043>046-063>066-076>081-086>090-231000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-SEWARD-MEADE-CLARK-COMANCHE-
BARBER-
1210 PM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DRYLINE WILL BECOME THE FOCUS FOR THUNDERSTORM DEVELOPMENT AFTER 3
PM. THIS DRYLINE BY 3 PM WILL EXTEND FROM NEAR SCOTT CITY TO NEAR
LIBERAL. EAST OF THIS BOUNDARY THERE WILL BE A THREAT OF SUPERCELL
THUNDERSTORMS CAPABLE OF PRODUCING VERY DAMAGING HAIL ALONG WITH THE
THREAT OF TORNADOES IN THE STRONGEST OF SUPERCELL THUNDERSTORMS.
CONDITIONS WILL BE SUFFICIENT THAT ANY TORNADO THAT MIGHT DEVELOP
COULD BECOME SIGNIFICANT AND LONG LIVED.

ALL PERSONS LIVING EAST OF SCOTT CITY TO NEAR LIBERAL ARE URGED TO
MONITOR THE LATEST UPDATES AND POSSIBLE WARNINGS. SHOULD A SEVERE
THUNDERSTORM OR TORNADO WARNING BE ISSUED FOR THE AREA...IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY SHOULD BE TAKEN.

THE THREAT FOR STORMS AND SEVERE HAIL WILL SHIFT WEST AFTER DARK. A
FEW TORNADOES CANNOT BE RULED OUT THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL SEVERE WEATHER IS EXPECTED FRIDAY AFTERNOON AND INTO THE
FIRST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED AFTER 3 PM...INITIALLY FROM NEAR SCOTT CITY
TO NEAR LIBERAL AND THEN INTO THE PRATT, LARNED AND HAYS AREA BY
EVENING. SPOTTERS MAY BE NEEDED LATE THIS EVENING FARTHER WEST.
ADDITIONAL ACTIVATION WILL BE NEEDED ON FRIDAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-062-074-075-084-085-231000-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
457 AM CDT THU MAY 22 2008 /357 AM MDT THU MAY 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

BOTH A WIND ADVISORY AND A RED FLAG WARNING WILL BE IN EFFECT
TODAY. GUSTY SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH
WILL BE POSSIBLE LATE THIS MORNING AND CONTINUING INTO THIS
EVENING. IN ADDITION, RELATIVE HUMIDITIES WILL FALL TO LESS THAN
15 PERCENT AS TEMPERATURES CLIMB TO AROUND 90. THIS WILL RESULT IN
A HIGH FIRE DANGER.

THERE IS A CHANCE FOR A THUNDERSTORM OR TWO IN EASTERN
KEARNY...GRANT...AND STEVENS COUNTIES BY EARLY AFTERNOON. ANY STORM
THAT DOES FROM WILL HAVE THE POTENTIAL TO QUICKLY GO SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT WITH A
BETTER CHANCE SATURDAY NIGHT. SOME OF THESE COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NECESSARY ACROSS EASTERN KEARNY...GRANT
AND STEVENS COUNTIES.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

07/30

In the hours before

Local storm report, May 23, 12:53 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     KIOWA                   37.02N 98.48W
05/22/2008  E70.00 MPH       BARBER             KS   STORM CHASER

            3 INCH TREE LIMBS BLOWN DOWN IN TOWN.

&&

BURGERT
Local storm report, May 23, 1:11 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
111 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             7 NNE AETNA             37.18N 98.93W
05/23/2008  M1.00 INCH       BARBER             KS   TRAINED SPOTTER

&&

06
Special weather statement, May 23, 1:30 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
130 AM CDT FRI MAY 23 2008

KSZ081-090-230730-
BARBER-PRATT-
130 AM CDT FRI MAY 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND PRATT COUNTIES...

AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LAKE CITY...MOVING NORTHEAST
AT 30 MPH.

SMALL HAIL...AND WINDS OF NEAR 55 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3745 9889 3775 9845 3770 9843 3739 9845
      3739 9836 3737 9834 3723 9835 3710 9883
TIME...MOT...LOC 0630Z 230DEG 18KT 3728 9872

18
Local storm report, May 23, 3:08 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
308 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     HAIL             LA CROSSE               38.53N 99.31W
05/23/2008  M1.00 INCH       RUSH               KS   LAW ENFORCEMENT

&&

06
Special weather statement, May 23, 4:34 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
434 AM CDT FRI MAY 23 2008

KSZ030-031-231015-
ELLIS-TREGO-
434 AM CDT FRI MAY 23 2008

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS AND TREGO COUNTIES...

AT 433 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF CEDAR BLUFF...MOVING NORTHEAST AT
38 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3912 9956 3913 9916 3871 9952 3872 9969
TIME...MOT...LOC 0934Z 204DEG 33KT 3875 9957

KRUSE
Local storm report, May 23, 4:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     HAIL             ELLIS                   38.94N 99.56W
05/23/2008  E1.00 INCH       ELLIS              KS   EMERGENCY MNGR

            THE HAIL WAS NICKEL TO QUARTER SIZED.

&&

07

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:54 PM CDTTornado WarningDDCComanche, Kiowa51 min
May 22, 8:03 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego42 min
May 22, 8:08 PM CDTTornado WarningDDCLane, Ness, Trego52 min
May 22, 8:23 PM CDTTornado WarningDDCBarber, Comanche, Kiowa, Pratt34 min
May 22, 8:33 PM CDTTornado WarningDDCTrego42 min
May 22, 9:07 PM CDTFire Weather WatchDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens7 hr
May 22, 9:09 PM CDTTornado WarningDDCTrego36 min
May 22, 9:32 PM CDTTornado WarningDDCTrego30 min
May 22, 10:04 PM CDTSevere Thunderstorm WarningDDCTrego41 min
May 22, 10:48 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche55 min
May 23, 12:27 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche63 min
May 23, 1:30 AM CDTSpecial Weather StatementDDCBarber60 min
May 23, 2:43 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
May 23, 4:13 AM CDTRed Flag WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens15 hr
May 23, 4:34 AM CDTSpecial Weather StatementDDCEllis41 min
May 23, 5:26 AM CDTWind AdvisoryDDCFinney, Grant, Hamilton, Haskell, Kearny, Lane and 5 more16 hr
May 23, 6:29 AM CDTSpecial Weather StatementDDCEllis46 min
May 23, 2:57 PM CDTSevere Thunderstorm WarningDDCLane, Ness48 min
May 23, 3:09 PM CDTTornado WarningDDCLane, Ness16 min
May 23, 3:27 PM CDTSevere Thunderstorm WarningDDCLane12 min
May 23, 3:44 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Ness21 min
May 23, 3:49 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward56 min
May 23, 4:14 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman, Lane, Ness46 min
May 23, 4:20 PM CDTTornado WarningDDCFinney, Scott25 min
May 23, 4:23 PM CDTTornado WarningDDCFinney, Lane, Scott52 min
May 23, 4:41 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell49 min
May 23, 4:45 PM CDTTornado WarningDDCLane, Ness, Scott45 min
May 23, 4:45 PM CDTTornado WarningDDCScott15 min
May 23, 4:56 PM CDTSevere Thunderstorm WarningDDCFinney, Lane64 min
May 23, 4:58 PM CDTTornado WarningDDCFinney, Ford, Gray, Haskell, Hodgeman47 min
May 23, 5:09 PM CDTSevere Thunderstorm WarningDDCFinney, Gray51 min
May 23, 5:09 PM CDTTornado WarningDDCFinney, Lane51 min
May 23, 5:19 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny38 min
May 23, 5:26 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott49 min
May 23, 5:27 PM CDTTornado WarningDDCLane18 min
May 23, 5:30 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward20 min
May 23, 5:33 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell42 min
May 23, 5:33 PM CDTTornado WarningDDCFinney, Gray, Hodgeman, Lane, Ness42 min
May 23, 5:42 PM CDTTornado WarningDDCLane33 min
May 23, 5:45 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade60 min
May 23, 5:47 PM CDTTornado WarningDDCFinney, Scott29 min
May 23, 6:00 PM CDTTornado WarningDDCClark, Ford, Gray, Meade28 min
May 23, 6:04 PM CDTTornado WarningDDCFinney, Gray41 min
May 23, 6:10 PM CDTTornado WarningDDCClark, Ford, Meade50 min
May 23, 6:14 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness46 min
May 23, 6:19 PM CDTSevere Thunderstorm WarningDDCLane, Scott26 min
May 23, 6:25 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman25 min
May 23, 6:27 PM CDTTornado WarningDDCFinney, Hodgeman, Lane33 min
May 23, 6:43 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness47 min
May 23, 6:56 PM CDTTornado WarningDDCClark, Comanche, Ford, Kiowa64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.